# SDR YENA201612021037

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 30,725 hours, 19,519 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS FOUND ON SHEAR TIE AT FRAME 16, BETWEEN STRINGERS 27 AND 28R.  R & R THE SHEAR TIE IAW SRM 51-42-02 AND 51-43-03.
